MathSciNet Relay Station
MathSciNet bibliographic data
MR1277111 (96b:58115) 58G25 (35P15 53C20)
Gentile, G.; Pagliara, V. Riemannian metrics with large first eigenvalue on forms of degree $p$. Proc. Amer. Math. Soc. 123 (1995), no. 12, 3855–3858.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement